# SDR YENA2023082100965

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N966JT
- Make and model: Airbus A321-231
- Aircraft serial: 07230
- Aircraft time: 25,397 hours, 8,245 cycles
- System (JASC): 3244 · Tire
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2903, JFK-SJU. 'AFTER ENG START AND BRAKE RELEASE THE BRAKE PRESSURE DID NOT DROP TO ZERO; DOUND P/B ACCUMULATOR PRESS AT 350PSI. SERVICED TO CORRECT PRESS IAW AMM 12-14-32. P/B OPS TEST OK AMM 32-44-11. NO DEFECTS NOTED.'
